Alert archive / Wisconsin / Gale Warnings in 2018

Gale Warning 8, NWS Green Bay, WI

April 2, 2018

NWS Green Bay, WI issued this gale warning at Apr 2, 2018, 8:54 PM CDT. It took effect at Apr 3, 2018, 4:00 PM CDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 2, 2018, 8:54 PM CDT (01:54 UTC)
In effect from
Apr 3, 2018, 4:00 PM CDT
Expired
Apr 4, 2018, 9:00 AM CDT
In force
17 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

521 
WHUS73 KGRB 030154
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
854 PM CDT Mon Apr 2 2018

LMZ541>543-031000-
/O.EXT.KGRB.SC.Y.0029.180403T1200Z-180403T2100Z/
/O.UPG.KGRB.GL.A.0006.180404T0000Z-180404T1400Z/
/O.NEW.KGRB.GL.W.0008.180403T2100Z-180404T1400Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
854 PM CDT Mon Apr 2 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM TO 4 PM CDT
TUESDAY...
...GALE WARNING IN EFFECT FROM 4 PM TUESDAY TO 9 AM CDT
WEDNESDAY...

The National Weather Service in Green Bay has issued a Gale
Warning, which is in effect from 4 PM Tuesday to 9 AM CDT
Wednesday. The Gale Watch is no longer in effect. 

* WINDS...East to northeast at 15 to 25 knots on Tuesday, then 
  increase to 30 knots with gale force gusts to 40 knots Tuesday 
  night. 

* WAVES...Building to 3 to 5 feet late tonight, then 6 to 9 feet
  later Tuesday into Tuesday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected.  Operating a vessel in gale conditions requires
experience and properly equipped vessels.  It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ521-522-031000-
/O.UPG.KGRB.GL.A.0006.180404T0000Z-180404T1400Z/
/O.NEW.KGRB.GL.W.0008.180403T2100Z-180404T1400Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
854 PM CDT Mon Apr 2 2018

...GALE WARNING IN EFFECT FROM 4 PM TUESDAY TO 9 AM CDT
WEDNESDAY...

The National Weather Service in Green Bay has issued a Gale
Warning, which is in effect from 4 PM Tuesday to 9 AM CDT
Wednesday. The Gale Watch is no longer in effect. 

* WINDS...East to northeast at 15 to 25 knots on Tuesday, then 
  increase to 30 knots with gale force gusts to 40 knots Tuesday 
  night. 

* WAVES...Building to 3 to 5 feet late tonight, then 6 to 9 feet 
  later Tuesday into Tuesday night.  Waves omitted due to ice 
  coverage on the central and southern Bay of Green Bay. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected.  Operating a vessel in gale conditions requires
experience and properly equipped vessels.  It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
7 follow-up statements
899 
WHUS73 KGRB 030159 AAA
MWWGRB

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Green Bay WI
859 PM CDT Mon Apr 2 2018

LMZ541>543-031000-
/O.CON.KGRB.SC.Y.0029.180403T1200Z-180403T2100Z/
/O.CON.KGRB.GL.W.0008.180403T2100Z-180404T1400Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
859 PM CDT Mon Apr 2 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 4 PM CDT
TUESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 4 PM TUESDAY TO 9 AM CDT
WEDNESDAY...

* WINDS...East to northeast at 15 to 25 knots on Tuesday, then 
  increase to 30 knots with gale force gusts to 40 knots Tuesday 
  night. 

* WAVES...Building to 3 to 5 feet late tonight, then 7 to 11 feet
  later Tuesday into Tuesday night. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected.  Operating a vessel in gale conditions requires
experience and properly equipped vessels.  It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ521-522-031000-
/O.CON.KGRB.GL.W.0008.180403T2100Z-180404T1400Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
859 PM CDT Mon Apr 2 2018

...GALE WARNING REMAINS IN EFFECT FROM 4 PM TUESDAY TO 9 AM CDT
WEDNESDAY...

* WINDS...East to northeast at 15 to 25 knots on Tuesday, then 
  increase to 30 knots with gale force gusts to 40 knots Tuesday 
  night. 

* WAVES...Building to 3 to 5 feet late tonight, then 7 to 11 feet
  later Tuesday into Tuesday night. Waves omitted due to ice 
  coverage on the central and southern Bay of Green Bay. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected.  Operating a vessel in gale conditions requires
experience and properly equipped vessels.  It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
919 
WHUS73 KGRB 030822
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
322 AM CDT Tue Apr 3 2018

LMZ541>543-031630-
/O.CON.KGRB.SC.Y.0029.180403T1200Z-180403T2100Z/
/O.CON.KGRB.GL.W.0008.180403T2100Z-180404T1400Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
322 AM CDT Tue Apr 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 4 PM CDT THIS AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
9 AM CDT WEDNESDAY...

* WINDS...Northeast to 30 knots today with gale force gusts to 35
  knots this afternoon. North gales to 35 knots tonight with gale
  force gusts to 40 knots.

* WAVES...Building to 4 to 7 this morning, then building to 8 to
  12 feet tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected.  Operating a vessel in gale conditions requires
experience and properly equipped vessels.  It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ521-522-031630-
/O.CON.KGRB.GL.W.0008.180403T2100Z-180404T1400Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
322 AM CDT Tue Apr 3 2018

...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
9 AM CDT WEDNESDAY...

* WINDS...Northeast to 30 knots today, veering north tonight. Gale
  force gusts of 35 to 40 knots this afternoon and tonight. 

* WAVES...Waves omitted due to ice coverage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected.  Operating a vessel in gale conditions requires
experience and properly equipped vessels.  It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

Kurimski
650 
WHUS73 KGRB 031517
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1017 AM CDT Tue Apr 3 2018

LMZ541>543-032330-
/O.CON.KGRB.SC.Y.0029.000000T0000Z-180403T2100Z/
/O.CON.KGRB.GL.W.0008.180403T2100Z-180404T1400Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1017 AM CDT Tue Apr 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
9 AM CDT WEDNESDAY...

* WINDS...Northeast to 30 knots today with gale force gusts to 
  35 knots this afternoon. North gales to 35 knots tonight with 
  gale force gusts to 40 knots. 

* WAVES...Building to 6 to 10 this afternoon, then building to 8 
  to 12 feet tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected.  Operating a vessel in gale conditions requires
experience and properly equipped vessels.  It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ521-522-032330-
/O.CON.KGRB.GL.W.0008.180403T2100Z-180404T1400Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
1017 AM CDT Tue Apr 3 2018

...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
9 AM CDT WEDNESDAY...

* WINDS...Northeast to 30 knots today, veering north tonight. 
  Gale force gusts of 35 to 40 knots this afternoon and tonight. 

* WAVES...Waves omitted due to ice coverage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected.  Operating a vessel in gale conditions requires
experience and properly equipped vessels.  It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
948 
WHUS73 KGRB 032136
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
436 PM CDT Tue Apr 3 2018

LMZ521-522-541>543-040545-
/O.CON.KGRB.GL.W.0008.000000T0000Z-180404T1400Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
436 PM CDT Tue Apr 3 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT WEDNESDAY...

* WINDS...On Lake Michigan, northeast gales to 35 knots veering
  north. Gusts to 40 knots. On the bay, northeast to 30 knots,
  veering north tonight with gale force gusts of 35 to 40 
  knots. Wind veering northwest Wednesday morning.

* WAVES...On Lake Michigan, 7 to 11 feet subsiding to 5 to 8 feet
  after midnight then to 1 to 3 feet Wednesday afternoon. Limited
  wave action on the bay due to ice coverage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected.  Operating a vessel in gale conditions requires
experience and properly equipped vessels.  It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

Bersch
718 
WHUS73 KGRB 040237
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
937 PM CDT Tue Apr 3 2018

LMZ521-522-541>543-041045-
/O.CON.KGRB.GL.W.0008.000000T0000Z-180404T1400Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
937 PM CDT Tue Apr 3 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT WEDNESDAY...

* WINDS...North to 30 knots. Gusts to around 35 knots. Wind 
  veering northwest Wednesday morning. 

* WAVES...6 to 10 feet subsiding to 3 to 6 feet after midnight
  then to 1 to 3 feet Wednesday afternoon on Lake Michigan. 
  Limited wave action on the bay due to ice coverage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected.  Operating a vessel in gale conditions requires
experience and properly equipped vessels.  It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

Bersch
241 
WHUS73 KGRB 040839
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
339 AM CDT Wed Apr 4 2018

LMZ521-522-541>543-041400-
/O.CON.KGRB.GL.W.0008.000000T0000Z-180404T1400Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
339 AM CDT Wed Apr 4 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* WINDS...Northwest to 30 knots with gale force gusts of 35 to 40
  knots.  

* WAVES...4 to 7 feet. Limited wave action on the bay due to ice 
  coverage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected.  Operating a vessel in gale conditions requires
experience and properly equipped vessels.  It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

Kurimski
111 
WHUS73 KGRB 041406
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
906 AM CDT Wed Apr 4 2018

LMZ541>543-042100-
/O.EXP.KGRB.GL.W.0008.000000T0000Z-180404T1400Z/
/O.NEW.KGRB.SC.Y.0030.180404T1406Z-180404T2100Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
906 AM CDT Wed Apr 4 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...
...GALE WARNING HAS EXPIRED...

The National Weather Service in Green Bay has issued a Small
Craft Advisory, which is in effect until 4 PM CDT this afternoon.

* WINDS...Northwest 10 to 20 knots with gusts to 25 knots. 

* WAVES...2 to 4 feet subsiding to less than 2 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ521-522-041515-
/O.EXP.KGRB.GL.W.0008.000000T0000Z-180404T1400Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
906 AM CDT Wed Apr 4 2018

...GALE WARNING HAS EXPIRED...

Winds have diminished below gale force, but northwest winds will
continue to gust to 25 knots through late afternoon.  Limited wave
action on the bay due to ice coverage.

$$

mpc

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Apr 2, 6:07 PM CDT, 2 hours 47 minutes earlier.

Area forecast discussion, Apr 2, 6:07 PM CDT, 2 hours 47 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
607 PM CDT Mon Apr 2 2018

Updated aviation portion for 00Z TAF issuance

.SYNOPSIS...
Issued at 334 PM CDT Mon Apr 2 2018

A major late-winter storm will bring heavy snow to most of the
area late tonight into Tuesday night.

The large scale upper pattern consists of a sharp ridge off the
West Coast, a broad deep trough over central North America, and
a flat ridge from the Mid-Atlantic states into the Atlantic. The
main changes during the period will be for the western ridge to
get undercut, and the mid-continent trough to shift east a bit.

A strong Colorado Low will track from the Plain to the Great
Lakes region early in the period. Then the weather across the area
will be dominated by weak shortwaves rotating around the southern
flank of the mid-continent trough. Another more substantial
system could affect the area late. The Colorado Low will bring
widespread significant precipitation early in the period. That
alone will result in above normal amounts. Temperatures will
remain below normal.
&&

.SHORT TERM...Tonight and Tuesday
Issued at 334 PM CDT Mon Apr 2 2018

Still plenty of issues in the short term dealing with snow chances
and totals, and winter weather headlines.

Radar showed a band of snow from eastern Minnesota to southern
Wisconsin at 19Z. The 12Z soundings upstream were rather dry and
current surface dew point depressions were large, so only the
heaviest snow in the band should be able to reach the surface.
The 12Z GFS and ECMWF had measurable precipitation spreading east
across the entire area this afternoon while the NAM only had it
in about the western half of the forecast area. Have included
accumulating snow in parts of central and north central Wisconsin
this afternoon. There may be a lull in the activity this evening
but still went with minor snow totals at most locations 00Z-06Z
Tuesday. Snow should increase overnight as surface low pressure
moves east across the Plains and an increase in Gulf moisture.
The main event occurs on Tuesday as the low continues northeast
to southern Lower MI/NE IN/NW OH by 00Z Wednesday and a mid level
trough axis reaches Minnesota. Winds will increase on Tuesday
behind the departing system, especially in the east where there
may be some blowing snow.

This system will likely result in a prolonged period of snow
across the area with high snowfall totals, but enough snow should
fall to justify a warning at most locations. The exception
appears to be on the northern edge of the system where advisory
criteria snow seems more likely, so have only a winter weather
advisory going for Vilas County. There may be a minor
accumulation in central Wisconsin prior to 06Z but the bulk of the
accumulating snow should hold off until late tonight into
Wednesday morning.

.LONG TERM...Tuesday Night Through Monday
Issued at 334 PM CDT Mon Apr 2 2018

The primary forecast issue was determining the forecast details
associated with the passage of the Colorado Low. Opted to keep the
headlines going longer than just the snowfall would suggest. This
will account for gusty north winds slowing the recovery from the
storm in the east.

Did not make any significant changes to the rest of the forecast.
One item of concern will be for temperatures to plummet to well
below guidance forecasts on any nights with clear skies and light
winds. But was unable to discern any such nights with sufficient
confidence to make forecast adjustments this far in advance.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 606 PM CDT Mon Apr 2 2018

A band of snow with MVFR conditions over central Wisconsin late
this afternoon will drift north this evening. A storm system
developing over the plains will approach the area later tonight
and especially into Tuesday. The snow will increase in coverage
late tonight with MVFR cigs/vsbys possibly dropping to IFR
conditions after midnight. As an area of low pressure moves from
the central Plains to southeast Lower Michigan on Tuesday, snow
will continue to fall over northeast WI with cigs/vsbys mainly in
the IFR range, although LIFR conditions are possible in heavier
bursts of snow. In addition to the snow on Tuesday into Tuesday
night, increasing north-northeast winds could gust up to 30 knots,
mainly across central and east-central WI.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Winter Storm Warning from 1 AM Tuesday to 9 AM CDT Wednesday for
WIZ020>022-031-037>040-045-048>050-073-074.

Winter Storm Warning from 1 AM Tuesday to 4 AM CDT Wednesday for
WIZ010>013-018-019-030-035-036.

Winter Weather Advisory from 1 AM Tuesday to 4 AM CDT Wednesday
for WIZ005.
&&

SYNOPSIS.......Skowronski
SHORT TERM.....MG
LONG TERM......Skowronski
AVIATION.......TDH
Hazardous weather outlook, Apr 2, 2:55 PM CDT, 5 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
255 PM CDT Mon Apr 2 2018

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-031100-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
255 PM CDT Mon Apr 2 2018

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

A major winter storm will begin affecting the area tonight. Slippery
travel conditions are likely to develop in central and north-
central Wisconsin this evening. The initial band of snow
responsible for those slippery conditions will probably weaken
by late evening, then the main band of snow from the storm will
shift into the area overnight.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Difficult travel conditions are likely Tuesday into Wednesday as
the storm crosses the region.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to forward snowfall measurements to the
National Weather Service in Green Bay.

LMZ521-522-541>543-031100-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
255 PM CDT Mon Apr 2 2018

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Gale force gusts from the northeast and north are possible
Tuesday night into early Wednesday.

MG/Skowronski

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 3:11 AM CDTWinter Storm WarningGRBBrown, Calumet, Door, Florence, Forest, Kewaunee and 15 more28 hr
Apr 3, 3:11 AM CDTWinter Weather AdvisoryGRBVilas25 hr

Nearby

Gale Warnings in Wisconsin, 2018Every gale warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.